Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 33, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Aug 3, 2023, 2:55 PM CDT for Brown County, Kewaunee County, Wisconsin. It was in force for 37 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 3, 2023, 2:55 PM CDT (19:55 UTC)
- Expired
- Aug 3, 2023, 3:32 PM CDT
- In force
- 37 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Brown County, WI, Kewaunee County, WI
The radar
The Green Bay radar (KGRB), 21 km from the middle of the area, began a volume at 19:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 3, 3:02 PM CDT | HAIL 0.25 | New Franken, WI | relayed via social media. |
| Aug 3, 3:10 PM CDT | TSTM WND DMG | Denmark, WI | Multiple trees down. Via social media. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 7.9 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1180 J/kg
- Mixed-layer CIN
- -55 J/kg
- Mixed-layer LCL
- 855 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 137 m²/s²
- 0-3 km storm-relative helicity
- 125 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 4.8
The text
As transmitted.
079
WUUS53 KGRB 031955
SVRGRB
WIC009-061-032045-
/O.NEW.KGRB.SV.W.0033.230803T1955Z-230803T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Green Bay WI
255 PM CDT Thu Aug 3 2023
The National Weather Service in Green Bay has issued a
* Severe Thunderstorm Warning for...
Northeastern Brown County in northeastern Wisconsin...
Southwestern Kewaunee County in northeastern Wisconsin...
* Until 345 PM CDT.
* At 254 PM CDT, a severe thunderstorm was located near Bellevue
Town, or near Green Bay, moving southeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will be near...
Denmark around 315 PM CDT.
Other locations impacted by this severe thunderstorm include Norman,
Langes Corners, Curran, Ellisville, Humboldt, Bolt, Bellevue,
Stangelville, Bay Settlement and Pilsen.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4449 8801 4462 8783 4433 8754 4433 8787
TIME...MOT...LOC 1954Z 314DEG 21KT 4451 8789
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Kallas3 follow-up statements
290 WWUS53 KGRB 032007 SVSGRB Severe Weather Statement National Weather Service Green Bay WI 307 PM CDT Thu Aug 3 2023 WIC009-061-032045- /O.CON.KGRB.SV.W.0033.000000T0000Z-230803T2045Z/ Brown WI-Kewaunee WI- 307 PM CDT Thu Aug 3 2023 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT FOR EAST CENTRAL BROWN AND SOUTHWESTERN KEWAUNEE COUNTIES... At 306 PM CDT, a severe thunderstorm was located near Bellevue Town, or 9 miles southeast of Green Bay, moving southeast at 25 mph. HAZARD...60 mph wind gusts and penny size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. This severe thunderstorm will remain over mainly rural areas of east central Brown and southwestern Kewaunee Counties, including the following locations... Norman, Curran, Ellisville, Pilsen, Poland, Humboldt, Cherneyville, Bolt, Neuern and Stangelville. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. Torrential rainfall is occurring with this storm, and may lead to flash flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 4447 8791 4456 8777 4433 8754 4433 8778 TIME...MOT...LOC 2006Z 314DEG 21KT 4446 8782 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...0.75 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...60 MPH $$ Kallas
292
WWUS53 KGRB 032019
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
319 PM CDT Thu Aug 3 2023
WIC009-032028-
/O.CAN.KGRB.SV.W.0033.000000T0000Z-230803T2045Z/
Brown WI-
319 PM CDT Thu Aug 3 2023
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL BROWN COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 4440 8777 4447 8768 4433 8754 4433 8777
TIME...MOT...LOC 2018Z 313DEG 25KT 4438 8771
$$
WIC061-032045-
/O.CON.KGRB.SV.W.0033.000000T0000Z-230803T2045Z/
Kewaunee WI-
319 PM CDT Thu Aug 3 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR SOUTHWESTERN KEWAUNEE COUNTY...
At 318 PM CDT, a severe thunderstorm was located near Denmark, or 10
miles southwest of Kewaunee, moving southeast at 30 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Curran, Bolt, Norman, Stangelville, Ellisville and Tisch Mills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4440 8777 4447 8768 4433 8754 4433 8777
TIME...MOT...LOC 2018Z 313DEG 25KT 4438 8771
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Kallas619
WWUS53 KGRB 032032
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
332 PM CDT Thu Aug 3 2023
WIC061-032042-
/O.CAN.KGRB.SV.W.0033.000000T0000Z-230803T2045Z/
Kewaunee WI-
332 PM CDT Thu Aug 3 2023
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN KEWAUNEE COUNTY
IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled. However, gusty winds and heavy rain are still
possible with this thunderstorm.
LAT...LON 4440 8777 4447 8768 4433 8754 4433 8777
TIME...MOT...LOC 2029Z 314DEG 21KT 4432 8763
$$
KallasWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 3, 2:36 PM CDT, 19 minutes earlier.
Area forecast discussion, Aug 3, 2:36 PM CDT, 19 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 236 PM CDT Thu Aug 3 2023 Forecast discussion for routine afternoon forecast issuance .SHORT TERM...Tonight and Friday Issued at 231 PM CDT Thu Aug 3 2023 As was expected, isolated to scattered thunderstorms will be the initial focus to begin the short term portion of the forecast for late this afternoon into the early evening. A shortwave impulse is currently dropping southeast over southwest Quebec Province with an associated upper-level jet maximum currently moving southeast across eastern Upper Michigan and northern Lake Michigan. The RRQ of this feature is helping to provide some weak synoptic scale upward motion in concert with some focused boundary layer lift associated with a cold dropping southward across the forecast area. Along and ahead of the frontal boundary SBCAPES were pushing 2500 J/Kg (RAP) with 0-6 shear of 25-30 kts over northeast/eastcentral Wisconsin. Local RAP soundings indicated inverted-V profiles which would favor a greater strong wind gust potential. Near storm environment is certainly favorable for a few isolated storms to get close to severe limits for the next couple of hours in this area. PWs are still holding in the 1.25" range with winds in the lower half of the troposphere somewhat weak, so precipitation efficiency will be favorable for some brief torrential downpours. West of the Fox Valley, overall forcing is weaker in general, thus storms will be weaker and be more isolated in nature. CAM guidance suggests surface frontal boundary should drop south of the forecast area by around 02-03Z so anticipate isolated to scattered convection to end with skies gradually clearing overnight. Some patchy fog still seems plausible, especially over parts of northcentral Wisconsin as residual boundary layer moisture will likely linger and winds become light after midnight. To end the work week, Friday should be a decent day with daytime highs mostly in the low to middle 80s with more comfortable dewpoints falling into the upper 50s by later in the afternoon. .LONG TERM...Friday Night Through Thursday Issued at 231 PM CDT Thu Aug 3 2023 The main focus of the extended period will be the active weather potential over the weekend. Behind this quiet weather will start off the upcoming work week before the next chance for rain crosses by the midweek. Surface high pressure will still be in the region Friday night into Saturday morning, making for a dry start to the extended period. Skies will likely be cloudy through the day as a strengthening low pressure system brings in warm air aloft, which will limit daytime highs to the lower to middle 80s for most of the region. Warm air advection will likely bring a few showers into the region by Saturday evening as the warm front lifts into the region. Precipitation coverage then increases through the overnight hours but will mostly remain light as convective potential will be fairly limited during this period. By Sunday morning, the low pressure system will begin to occlude and slow down, prolonging precipitation through much of Sunday. Dynamics will improve over the day Sunday as the low passes over Wisconsin, bringing in fairly strong vorticity advection as the colder air on the backside of this system begins to filter in behind this system. As a result, there could be some potential for severe weather, especially if we can develop any better instability during the day. Another concern will be the potential for very high rainfall totals. This system will have access to Gulf moisture for much of Sunday as additional convection develops, and with PWATs pushing 1.75-2.25 inches, heavy rainfall will be possible much of the day Sunday. Much of central to east-central WI is in the Day 4 Slight Risk for excessive rainfall. There is still some time for the axis of the heaviest rain to shift with the warm front in the next few days, but confidence is growing that widespread heavy rainfall will be something to watch for this weekend. Behind this system, quieter weather will be in place to start off the work week. Temperatures will remain a few degrees below normal early next week, ranging from the lower to upper 70s by the middle of the week. Models do bring another shortwave through the region by the middle of the week, but the timing on this is still fairly uncertain. && .AVIATION...for 18Z TAF Issuance Issued at 1241 PM CDT Thu Aug 3 2023 A weak cold front will push south across the area this afternoon and evening, producing isolated showers and storms. The stronger storms could produce brief gusty winds, small hail and heavy downpours, and produce a short period of MVFR conditions. Confidence low on location and coverage, so did not explicitly mention thunder in TAFS. With this issuance, east-central Wisconsin TAF locations would have the highest probably of seeing thunder this afternoon as boundary layer convergence along the approaching frontal boundary will be a bit stronger there. VFR conditions should return after sunset as frontal boundary passes to the south of the forecast area, however some patchy fog may again be possible after midnight especially at RHI. && .GRB WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM.....ESB LONG TERM......Uhlmann AVIATION.......ESB
Hazardous weather outlook, Aug 3, 2:44 PM CDT, 11 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 244 PM CDT Thu Aug 3 2023 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-041945- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 244 PM CDT Thu Aug 3 2023 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Rest of the Afternoon and Tonight Isolated to scattered thunderstorm activity will continue across eastcentral, and to a lesser extent central Wisconsin into the early evening, especially for eastern central Wiscosnin and the lakeshore. Wisconsin. A few storms may produce some wind gusts to 40 mph and small hail before sunset. .DAYS TWO THROUGH SEVEN...Friday through Thursday There is a chance for thunderstorms Sunday into early Monday. Some storms could be strong or severe and produce heavy rainfall. .SPOTTER INFORMATION STATEMENT... Spotters are requested to report hail, wind gusts over 30 mph, and rain totals over one inch to the National Weather Service in Green Bay. LMZ521-522-541>543-041945- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 244 PM CDT Thu Aug 3 2023 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Rest of the Afternoon and Tonight A chance for scattered thunderstorms continues through the late afternoon and early evening. Some storms could produce gusty winds to 40 mph and small hail. .DAYS TWO THROUGH SEVEN...Friday through Thursday There is a chance of thunderstorms on Sunday and early Monday. Some storms could be strong or severe. ESB/Uhlmann
In the hours before
Special weather statement, Aug 3, 1:05 PM CDT, 1 hour 50 minutes before
Special Weather Statement
National Weather Service Green Bay WI
105 PM CDT Thu Aug 3 2023
WIZ005-011>013-019-021-022-073-031845-
Southern Marinette County WI-Vilas WI-Langlade WI-Florence WI-
Northern Oconto County WI-Door WI-Forest WI-
Northern Marinette County WI-
105 PM CDT Thu Aug 3 2023
...Thunderstorms will impact portions of Forest, southeastern Vilas,
southern Florence, Marinette, northern Door, northern Oconto and
northeastern Langlade Counties through 145 PM CDT...
At 101 PM CDT, Doppler radar was tracking strong thunderstorms along
a broken line extending from Headwaters Wilderness to 6 miles
northwest of Stephenson. Movement was southeast at 35 mph.
HAZARD...Winds in excess of 30 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could blow around unsecured objects.
Locations impacted include...
Marinette, Crandon, Crivitz, Pembine, Jacksonport, Goodman,
Wausaukee, Ephraim, Egg Harbor and Popple River.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Brief Torrential rainfall is also possible with some of these storms
and may lead to localized ponding water in low-lying areas.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4510 8695 4494 8712 4500 8741 4513 8738
4512 8753 4503 8754 4531 8896 4589 8905
4590 8913 4601 8916 4566 8783 4550 8779
4535 8789 4535 8765 4519 8774 4517 8774
4509 8759 4511 8760 4541 8698 4542 8681
TIME...MOT...LOC 1801Z 308DEG 31KT 4580 8898 4547 8770
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH
EBSpecial weather statement, Aug 3, 1:50 PM CDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Green Bay WI
150 PM CDT Thu Aug 3 2023
WIZ022-039-040-074-031915-
Southern Oconto County WI-Kewaunee WI-Door WI-Brown WI-
150 PM CDT Thu Aug 3 2023
...A strong thunderstorm will impact portions of far northeastern
Brown, northern Kewaunee, southern Door and far southern Oconto
Counties through 215 PM CDT...
At 149 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles southwest of Oconto, or 11 miles northwest of Bay Shore Park,
moving southeast at 30 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Bay Shore Park, Algoma, Luxemburg, Brussels, Casco, Forestville, Clay
Banks, Lincoln, Slovan and Gregorville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.
&&
LAT...LON 4461 8737 4448 8767 4463 8793 4469 8780
4482 8769 4470 8731
TIME...MOT...LOC 1849Z 308DEG 25KT 4478 8794
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
EBSpecial weather statement, Aug 3, 2:10 PM CDT, 45 minutes before
Special Weather Statement
National Weather Service Green Bay WI
210 PM CDT Thu Aug 3 2023
WIZ022-039-040-032000-
Kewaunee WI-Door WI-Brown WI-
210 PM CDT Thu Aug 3 2023
...A strong thunderstorm will impact portions of northeastern Brown,
Kewaunee and southern Door Counties through 300 PM CDT...
At 209 PM CDT, Doppler radar was tracking a strong thunderstorm near
Bay Shore Park, moving southeast at 25 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Luxemburg around 225 PM CDT.
Algoma around 240 PM CDT.
Kewaunee around 250 PM CDT.
Other locations impacted by this storm include Krok, Norman, Rostok,
Slovan, Gregorville, Ellisville, Rankin, Euren, Dyckesville and
Rosiere.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4461 8788 4473 8769 4467 8738 4433 8756
TIME...MOT...LOC 1909Z 310DEG 22KT 4465 8774
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
KallasSpecial weather statement, Aug 3, 2:25 PM CDT, 30 minutes before
Special Weather Statement
National Weather Service Green Bay WI
225 PM CDT Thu Aug 3 2023
WIZ022-032000-
Door WI-
225 PM CDT Thu Aug 3 2023
...Strong thunderstorms will impact portions of northern and central
Door County through 300 PM CDT...
At 224 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 13 miles north of Newport State Park to near
Egg Harbor. Movement was southeast at 25 mph.
HAZARD...Winds in excess of 30 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Strong thunderstorms will be near...
Jacksonport around 240 PM CDT.
Other locations impacted by these storms include Peninsula Center,
Fish Creek, Peninsula State Park, Valmy, Ellison Bay, Whitefish Bay,
Rock Island State Park, Carlsville, Washington Island and Sister Bay.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4533 8681 4525 8690 4519 8692 4516 8697
4513 8695 4501 8710 4485 8722 4498 8742
4507 8736 4515 8740 4523 8731 4522 8721
4533 8710 4534 8702 4541 8698 4542 8694
4540 8693 4541 8688 4540 8684 4543 8682
TIME...MOT...LOC 1924Z 292DEG 29KT 4542 8700 4512 8730
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH
KallasLocal storm report, Aug 3, 2:51 PM CDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Green Bay WI
251 PM CDT Thu Aug 3 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0224 PM Hail Dyckesville 44.65N 87.75W
08/03/2023 M0.25 inch Kewaunee WI Public
relayed via social media.
0232 PM Hail Luxemburg 44.54N 87.69W
08/03/2023 M0.25 inch Kewaunee WI Trained Spotter
&&The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 2, 7:07 PM CDT | Special Weather Statement | GRB | Kewaunee | 38 min |
| Aug 2, 7:10 PM CDT | Special Marine Warning | GRB | 2 hr | |
| Aug 2, 7:43 PM CDT | Special Weather Statement | GRB | Kewaunee, Manitowoc | 47 min |
| Aug 2, 8:30 PM CDT | Special Weather Statement | GRB | Manitowoc | 60 min |
| Aug 3, 1:05 PM CDT | Special Weather Statement | GRB | Door, Forest, Marinette | 40 min |
| Aug 3, 1:50 PM CDT | Special Weather Statement | GRB | Kewaunee | 25 min |
| Aug 3, 1:56 PM CDT | Special Marine Warning | GRB | 49 min | |
| Aug 3, 2:10 PM CDT | Special Weather Statement | GRB | Kewaunee | 50 min |
| Aug 3, 2:25 PM CDT | Special Weather Statement | GRB | Door | 35 min |
| Aug 3, 3:27 PM CDT | Special Weather Statement | GRB | Manitowoc | 48 min |
| Aug 3, 4:12 PM CDT | Special Marine Warning | GRB | 47 min | |
| Aug 3, 4:57 PM CDT | Special Weather Statement | GRB | Brown | 63 min |
| Aug 3, 5:53 PM CDT | Special Weather Statement | GRB | Calumet, Manitowoc | 37 min |
| Aug 3, 6:13 PM CDT | Severe Thunderstorm Warning | GRB | Manitowoc | 17 min |
| Aug 3, 6:28 PM CDT | Severe Thunderstorm Warning | GRB | Calumet, Manitowoc | 32 min |
| Aug 3, 6:38 PM CDT | Special Weather Statement | GRB | Waushara, Winnebago, Wood | 67 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.